# SDR SWIA201128978

- Difficulty date: December 9, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 21,588 hours, 18,385 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP VANE LEADING EDGE CHAFED.  (C-CHECK)  REPAIRED PER SRM.
